Pennsylvania, 2019

High Wind in Pennsylvania, February 24 to 25, 2019

February 24 to 25, 2019 · NWS PHI · 13 events in 13 counties and zones

A departing very deep cyclone combined with strong high pressure to the west yielded a strong pressure gradient from the Plains eastward to the northern Mid-Atlantic and New England regions. High winds gusting 50-60 mph resulted in scattered power outages and trees down across the region.

Where it happened

Every event with a place to put it; 13 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
13

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PHI wrote it up.

A departing very deep cyclone combined with strong high pressure to the west yielded a strong pressure gradient from the Plains eastward to the northern Mid-Atlantic and New England regions. High winds gusting 50-60 mph resulted in scattered power outages and trees down across the region. Some minor structural damage also occurred.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Feb 24, 3:57 PM EST, 3 hours 48 minutes earlier.

Area forecast discussion, Feb 24, 3:57 PM EST, 3 hours 48 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
357 PM EST Sun Feb 24 2019

.SYNOPSIS...
A cold frontal passage this evening associated with a powerful low
pressure center over Ontario will bring very strong winds to the
area tonight and tomorrow. Building high pressure will bring cool
and dry weather with diminishing winds Tuesday. A clipper low may
bring some light rain or snow to the region late Wednesday into
Thursday. Additional unsettled weather is likely for the end of the
week and into the weekend as a wave of low pressure passes to our
south and another storm system potentially develops to our west.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
A strong cold front is approaching the area this afternoon, with the
long-advertised strong winds already causing fairly widespread power
outages in Ohio and western Pennsylvania. As the front moves through
the area (generally between 22z and 02z), may see some scattered
showers in conjunction with or followed by a burst of stronger wind
gusts. However, nocturnal cooling will likely prevent mixing down of
stronger gusts for the overnight period. Nevertheless, it will be
windy, with winds flirting with at least advisory levels during the
overnight period (and likely higher near the coast and at the higher
elevations). High wind warning remains in effect from northern
Delmarva northward, including all of New Jersey, with the caveat
that the strongest winds may only occur briefly this evening and
again tomorrow morning (see short term section below).

Another effect of the frontal passage will be a quick scouring of
low clouds (except the far northwest...more on this in the next
paragraph) and slowly falling temperatures. Temperatures will not
fall too much since the strong winds will prevent ideal radiational
cooling. Min temp forecast was a blend of hi-res raw guidance, with
the statistical guidance performing badly today, initializing poorly
in the latest runs, and notably sub-par in rapidly changing weather
regimes in general.

Final concern for the overnight period is the threat of snow showers
lingering in the Poconos, as strong low-level mixing, residual
boundary-layer moisture, and strong winds aloft may generate a
favorable environment for fairly intense snow showers or even a
squall. With fairly deep mixing (up to 850 mb), winds 40-50 kts
could easily mix down in the presence of snow showers, causing rapid
reductions in visibility in a burst of heavier snow.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
Strong winds are the main story tomorrow, with potential for
damaging gusts, especially in the morning. As diurnal heating
commences, mixing will deepen, allowing stronger winds aloft to
reach the surface more readily. Models have trended somewhat
downward with the strongest gusts (via sounding analysis), but
suspect models are underdoing the maximum gusts somewhat (as is
typical in these patterns). Regardless, high-level advisory gusts
tend to be high-impact in our area, so do not feel any changes to
the inherited high wind warning and wind advisory are required
(lowest gusts farther south, at greatest distance from the intense
surface low in the Canadian Maritimes).

The gradient should slowly lessen during the afternoon, at which
time primarily advisory-level gusts should be occurring across the
area. However, kept the warning going through the afternoon as well,
both in case the strongest gusts occur longer than expected and to
encompass the threat of wind-product-meeting potential.

Aside from some lingering clouds and maybe even a snow shower in the
Poconos in the morning, Monday should be dry. Highs will be lower as
cold advection continues in full force. Suspect MOS guidance is too
warm in this regime, and lowered temperatures a few degrees in most
spots. Highs are expected to be in the 20s to lower 30s in the
Poconos and the mid 30s to mid 40s elsewhere.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
High pressure will move across the upper Midwest and into the Great
Lakes region on Tuesday. As the high builds eastward, the low that
has been affecting our area will push off to the northeast. The
ensuing pressure gradient between these features will gradually
weaken across the Mid-Atlantic. Cold air advection will continue
though as the winds remain predominantly out of the northwest with
the cold air remaining in place across our area through at least
Tuesday. Gusty winds will continue on Tuesday but will be nowhere
near as strong as they will be earlier in the week. Expect the winds
to start to diminish towards late afternoon/evening.

The high slides across to the north of the area on Wednesday, with
temperatures starting to moderate just enough to take the frigid
chill out of the air. Meanwhile, a surface low develops across the
Great Lakes region and tracks eastward on Wednesday. Unlike
yesterday, the models seem to be coming into agreement with this
feature and there is a chance for some wintry precip may fall,
mainly Wednesday night.

As this low passes across our area, another low starts to develop
off the coast of the southeastern US. Current timing has this low
being dragged out to see in the wake of our departing low, which
would help prevent us from seeing much, if any, additional
precipitation for Thursday.

High pressure will then briefly build in for Thursday as another
system starts to gather itself together across the deep south. It
looks like a familiar setup across our region towards the end of the
week as see an inverted ridge nosing southwestward across the Mid-
Atlantic as low pressure to our south pushes to the east and a
second areas of low pressure starts to develop across the Tennessee
Valley. This could bring the potential for another winter type of
event to the region towards the weekend. As we have seen quite a few
times with this setup this winter, the models are showing
appreciable warming ahead of a cold front with considerable cold
arriving behind it.

&&

.AVIATION /21Z SUNDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Tonight and Monday...MVFR to IFR conditions (ceilings and vsbys)at
times until the cold front moves through late this afternoon...then
VFR conditions tonight and Monday. Once the cold front moves
through, the big story will be the gusty westerly winds. Gusts late
this afternoon could go as high as 45 KT at some TAF sites with the
initial passage, subsiding to between 35 and 40 KT overnight, then
picking up again on Monday as mixing and a slightly stronger
gradient kicks the gusts back up to 45 KT. Slow improvement is
expected to start late in the day. High confidence.

Outlook...

Monday night and Tuesday...VFR with west to northwest winds gusting
to between 25 and 35 KT. High confidence.

Tuesday night through Wednesday night...Rain/snow showers with sub-
VFR conditions possible. Light winds. Moderate confidence.

Thursday...VFR with northeast winds 5 to 15 kts, with possibly
higher gusts. Moderate confidence.

Thursday night and Friday...Rain showers with MVFR to IFR conditions
possible. East winds 5 to 15 kts. Low confidence.

&&

.MARINE...
Advisory-level southwest winds have commenced on the waters this
afternoon, with seas generally above 5 feet on the Atlantic waters.
Conditions will rapidly worsen tonight once a cold front moves
through, with winds switching to west and increasing quickly to 20
to 35 kts with gusts at high-end gale or low-end storm overnight and
Monday morning before primarily becoming gale-force by late
afternoon. For now, think the threat of storm-force winds is
greatest off the New Jersey coast, so have kept the storm warning
going for tonight and tomorrow here. For Delaware Bay and the
Delaware Atlantic waters, confidence is too low for conversion of
the storm watch to a storm warning. Therefore, have just extended
the gale warning from tonight through tomorrow for these areas, with
the disclaimer that storm-force winds cannot be ruled out.

Low water will increasingly become problematic on Monday, with
Monday evening's high tide the primary time of concern for blowout
tides. The threat exists for these everywhere, but may be
especially high on the northern New Jersey coast. Currently, it
looks like the offshore flow will not last long enough for
widespread blowout tides for Monday morning's high tide.

Outlook...

Monday night...Gale conditions will continue on all waters into
Monday night. Winds are expected to decrease fairly quickly
overnight. The Gale force gusts will quickly diminish on the
Delaware Bay, ending before midnight. Gale force gusts will start to
subside on the ocean front late Monday night, expected to end by
daybreak. Seas will be around 3 to 6 feet on the ocean, and 2 to 4
feet on the Delaware Bay. Seas will subside towards morning.

Tuesday...SCA conditions will continue on the ocean waters through
Tuesday afternoon, with a diminishing trend from south to north. SCA
conditions may linger on the northern NJ coastal waters into Tuesday
evening. Winds on the Delaware Bay should fall below SCA conditions
by around mid-morning.

Tuesday night through Friday...Sub-Small Craft Advisory winds and
seas are expected. Seas build on the ocean on Thursday and Friday
but are expected to remain below 5 feet.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...High Wind Warning until 6 PM EST Monday for PAZ054-055-060>062-
     101-103-105.
     High Wind Warning until 6 PM EST Monday for PAZ070-071-102-104-
     106.
NJ...High Wind Warning until 6 PM EST Monday for NJZ001-007>010.
     High Wind Warning until 6 PM EST Monday for NJZ012>027.
DE...High Wind Warning until 6 PM EST Monday for DEZ001.
     Wind Advisory until 6 PM EST Monday for DEZ002>004.
MD...High Wind Warning until 6 PM EST Monday for MDZ008.
     Wind Advisory until 6 PM EST Monday for MDZ012-015-019-020.
MARINE...Small Craft Advisory until 6 PM EST this evening for ANZ430-
     431-450>455.
     Storm Warning until 6 PM EST Monday for ANZ450>453.
     Gale Warning until 6 PM EST Monday for ANZ430-431-454-455.

&&

Synopsis...O'Brien
Near Term...CMS
Short Term...CMS
Long Term...Meola
Aviation...Miketta
Marine...CMS/Meola
Hazardous weather outlook, Feb 24, 4:22 PM EST, 3 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
422 PM EST Sun Feb 24 2019

NJZ001-PAZ054-055-252130-
Sussex-Carbon-Monroe-
422 PM EST Sun Feb 24 2019

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM EST MONDAY...

This Hazardous Weather Outlook is for northern New Jersey and
northeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

Snow showers combined with strong winds may produce reduced
visibilities and slippery conditions on area roadway tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

MDZ008-NJZ007>010-012-PAZ060>062-101>105-252130-
Cecil-Warren-Morris-Hunterdon-Somerset-Middlesex-Berks-Lehigh-
Northampton-Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-
422 PM EST Sun Feb 24 2019

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM EST MONDAY...

This Hazardous Weather Outlook is for northeast Maryland, northern
New Jersey, northwest New Jersey, east central Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

MDZ012-015-019-020-252130-
Kent MD-Queen Annes-Talbot-Caroline-
422 PM EST Sun Feb 24 2019

...WIND ADVISORY IN EFFECT UNTIL 6 PM EST MONDAY...

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001-NJZ015>019-PAZ070-071-106-252130-
New Castle-Mercer-Salem-Gloucester-Camden-Northwestern Burlington-
Delaware-Philadelphia-Lower Bucks-
422 PM EST Sun Feb 24 2019

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM EST MONDAY...

This Hazardous Weather Outlook is for northern Delaware, central
New Jersey, southern New Jersey and southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

A strong offshore flow will result in low water levels along the
tidal Delaware River and associated tidal tributaries at the time of
low tide Monday morning and especially Monday evening.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ013-014-020>027-252130-
Western Monmouth-Eastern Monmouth-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-
422 PM EST Sun Feb 24 2019

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM EST MONDAY...

This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

A strong offshore flow will result in low water levels along the
coast and lower Delaware Bay at the time of low tide Monday morning
and especially Monday evening.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ002>004-252130-
Kent-Inland Sussex-Delaware Beaches-
422 PM EST Sun Feb 24 2019

...WIND ADVISORY IN EFFECT UNTIL 6 PM EST MONDAY...

This Hazardous Weather Outlook is for central Delaware and southern
Delaware.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

A strong offshore flow will result in low water levels along the
coast and lower Delaware Bay at the time of low tide Monday morning
and especially Monday evening.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-454-455-252130-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
422 PM EST Sun Feb 24 2019

...GALE WARNING IN EFFECT UNTIL 6 PM EST MONDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

Blowout tides are likely on Monday, particularly with the evening
low tide.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ450>453-252130-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
422 PM EST Sun Feb 24 2019

...STORM WARNING IN EFFECT UNTIL 6 PM EST MONDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

Blowout tides are likely on Monday, particularly with the evening
low tide.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

13 high wind. Local standard time, as filed.

High Wind, Western Montgomery

When
February 24, 7:45 PM EST to February 25, 8:30 AM EST
Where
Western Montgomery forecast zone
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
40.211, -75.367 (the zone’s center; the record gives no point)

Tree limbs down on power lines at Level Road and Sumter Drive in Lower Providence Twp. Trees down on power lines near Oaks.

High Wind, Berks

When
February 24, 9:48 PM EST
Where
Berks forecast zone
Measured
51 kt (59 mph) measured gust
Reported by
Mesonet
Coordinates
40.416, -75.926 (the zone’s center; the record gives no point)

CWOP station E2230 in Lenhartsville, PA measured a 59 mph wind gust at 9:48pm. Numerous reports of trees and power lines were reported down and blocking roads across the county from Sunday evening through Monday morning.

High Wind, Philadelphia

When
February 24, 10:00 PM EST to February 25, 4:00 PM EST
Where
Philadelphia forecast zone
Measured
50 kt (58 mph) estimated gust
Reported by
Unknown
Coordinates
40.008, -75.134 (the zone’s center; the record gives no point)

Based on surrounding reports and observations, winds likely gusted to 50 kts across the county.

High Wind, Western Chester

When
February 24, 10:00 PM EST to February 25, 4:00 PM EST
Where
Western Chester forecast zone
Measured
50 kt (58 mph) estimated gust
Reported by
Unknown
Coordinates
39.973, -75.748 (the zone’s center; the record gives no point)

Based on surrounding reports and observations, winds likely gusted to 50 kts across the county.

High Wind, Monroe

When
February 24, 10:27 PM EST
Where
Monroe forecast zone
Measured
51 kt (59 mph) measured gust
Reported by
ASOS
Coordinates
41.058, -75.339 (the zone’s center; the record gives no point)

MPO measured 59 mph wind gust.

High Wind, Northampton

When
February 25, 4:25 AM EST to 2:49 PM EST
Where
Northampton forecast zone
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
40.754, -75.307 (the zone’s center; the record gives no point)

Trees down and siding blown off of a residence in North Catsauqua. Trees down on power lines near Hackett Avenue in Wilson. Power lines down on Bushkill Drive near Tatamy. Tree down on power lines on Jacobsburg Road near Plainfield Twp.

High Wind, Eastern Montgomery

When
February 25, 4:38 AM EST to 10:33 AM EST
Where
Eastern Montgomery forecast zone
Measured
50 kt (58 mph) estimated gust
Reported by
Department of Highways
Coordinates
40.211, -75.367 (the zone’s center; the record gives no point)

Tree down on Winding Way in Bala Cynwyd. Trees down on power line near West Norriton. Power lines down on Swede Road near Plymouth Twp.

High Wind, Eastern Chester

When
February 25, 4:39 AM EST
Where
Eastern Chester forecast zone
Measured
50 kt (58 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
39.973, -75.748 (the zone’s center; the record gives no point)

Trees and power lines down and Pugh Road 2 miles SW of King of Prussia.

High Wind, Lower Bucks

When
February 25, 8:45 AM EST
Where
Lower Bucks forecast zone
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
40.337, -75.107 (the zone’s center; the record gives no point)

Turk Road closed between Pebble Hill Road and Oak Drive due to a tree fallen on power lines.

High Wind, Delaware

When
February 25, 12:45 PM EST
Where
Delaware forecast zone
Measured
50 kt (58 mph) estimated gust
Reported by
Department of Highways
Coordinates
39.917, -75.399 (the zone’s center; the record gives no point)

Tree down with 3 lanes blocked on I-476 near Villanova.

High Wind, Carbon

When
February 25, 1:04 PM EST to 1:30 PM EST
Where
Carbon forecast zone
Measured
50 kt (58 mph) estimated gust
Reported by
Department of Highways
Coordinates
40.918, -75.709 (the zone’s center; the record gives no point)

Tree down on Forest Inn Road near Palmerton. Tree down on Fritz Valley Road near New Mahoning.

High Wind, Lehigh

When
February 25, 1:16 PM EST to 3:53 PM EST
Where
Lehigh forecast zone
Measured
50 kt (58 mph) estimated gust
Reported by
Department of Highways
Coordinates
40.613, -75.592 (the zone’s center; the record gives no point)

Power lines down on PA-309 near Schnecksville. Tree down on power lines on Levans Road near North Whitehall Twp. Tree down on power lines on Chestnut Hill Church Road near Zionsville.

High Wind, Upper Bucks

When
February 25, 2:33 PM EST to 2:39 PM EST
Where
Upper Bucks forecast zone
Measured
50 kt (58 mph) estimated gust
Reported by
Department of Highways
Coordinates
40.337, -75.107 (the zone’s center; the record gives no point)

Power lines down on PA-113 near Dublin. Tree down on power lines on PA-32 near Erwinna.

What these are

High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Pennsylvania in 2019Every state in 2019This day in weather historyWarnings in Pennsylvania, February 2019

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 801632, 799759, 801638, 801639, 799761, 801636, 801631, 801627, 801633, 801629, 801637, 801635, 801634.